Alert archive / Florida / Small Craft Advisories in 2011

Small Craft Advisory 8, NWS Melbourne, FL

February 15, 2011

NWS Melbourne, FL issued this small craft advisory at Feb 15, 2011, 4:30 AM EST. It was in force for 35 hr.

The area

The counties it named.

The facts

Issued
Feb 15, 2011, 4:30 AM EST (09:30 UTC)
Expired
Feb 16, 2011, 3:37 PM EST
In force
35 hr
Issued by
NWS Melbourne, FL

The text

As transmitted, in the capitals the NWS used until 2016.

188 
WHUS72 KMLB 150930
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
430 AM EST TUE FEB 15 2011


AMZ570-572-152130-
/O.NEW.KMLB.SC.Y.0008.110215T0930Z-110217T0900Z/
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
430 AM EST TUE FEB 15 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM EST THURSDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM EST THURSDAY. 


* WINDS AND SEAS: A WEAK FRONTAL BOUNDARY WILL PUSH SOUTHWEST OVER
  THE WATERS TODAY WITH NORTHWEST WINDS EARLY THIS MORNING
  BECOMING NORTHEAST AND INCREASING INTO TONIGHT. WINDS TODAY WILL
  BE STRONGEST OFFSHORE OF THE VOLUSIA AND BREVARD
  COASTS...REMAINING AROUND 15 TO 20 KNOTS WITH SEAS BUILDING TO 5
  TO 7 FEET. THESE HAZARDOUS BOATING CONDITIONS WILL THEN EXPAND
  FARTHER SOUTHWARD OVER THE OFFSHORE WATERS INTO THIS EVENING.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ575-152130-
/O.NEW.KMLB.SC.Y.0008.110215T2100Z-110217T0900Z/
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
430 AM EST TUE FEB 15 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO
4 AM EST THURSDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO
4 AM EST THURSDAY. 


* WINDS AND SEAS:A WEAK FRONTAL BOUNDARY WILL PUSH SOUTHWEST OVER
  THE WATERS TODAY WITH NORTHWEST WINDS EARLY THIS MORNING
  BECOMING NORTHEAST AND INCREASING INTO TONIGHT. WINDS TODAY WILL
  BE STRONGEST OFFSHORE OF THE VOLUSIA AND BREVARD
  COASTS...REMAINING AROUND 15 TO 20 KNOTS WITH SEAS BUILDING TO 5
  TO 7 FEET. THESE HAZARDOUS BOATING CONDITIONS WILL THEN EXPAND
  FARTHER SOUTHWARD OVER THE OFFSHORE WATERS INTO THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
3 follow-up statements
585 
WHUS72 KMLB 152047
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
347 PM EST TUE FEB 15 2011

AMZ575-160500-
/O.CON.KMLB.SC.Y.0008.110215T2100Z-110217T0900Z/
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
347 PM EST TUE FEB 15 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST THURSDAY.

* WINDS AND SEAS:A WEAK FRONTAL BOUNDARY WILL CONTINUE PUSHING
  SOUTH OVER THE WATERS TONIGHT WITH WINDS BECOMING NORTHEAST AND
  INCREASING. WINDS WILL BE STRONGEST OFFSHORE OF THE VOLUSIA AND
  BREVARD COASTS... REMAINING AROUND 15 TO 20 KNOTS WITH SEAS
  BUILDING TO 5 TO 7 FEET. THESE HAZARDOUS BOATING CONDITIONS WILL
  THEN EXPAND FARTHER SOUTHWARD OVER THE OFFSHORE WATERS LATER ON
  THIS EVENING AND TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ570-572-160500-
/O.CON.KMLB.SC.Y.0008.000000T0000Z-110217T0900Z/
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
347 PM EST TUE FEB 15 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST THURSDAY.

* WINDS AND SEAS:A WEAK FRONTAL BOUNDARY WILL CONTINUE PUSHING
  SOUTH OVER THE WATERS TONIGHT WITH WINDS BECOMING NORTHEAST AND
  INCREASING. WINDS WILL BE STRONGEST OFFSHORE OF THE VOLUSIA AND
  BREVARD COASTS... REMAINING AROUND 15 TO 20 KNOTS WITH SEAS
  BUILDING TO 5 TO 7 FEET. THESE HAZARDOUS BOATING CONDITIONS WILL
  THEN EXPAND FARTHER SOUTHWARD OVER THE OFFSHORE WATERS LATER ON
  THIS EVENING AND TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
345 
WHUS72 KMLB 160941
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
441 AM EST WED FEB 16 2011

AMZ575-162130-
/O.CAN.KMLB.SC.Y.0008.000000T0000Z-110217T0900Z/
/O.NEW.KMLB.SW.Y.0002.110216T1200Z-110217T0900Z/
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
441 AM EST WED FEB 16 2011

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 4 AM
EST THURSDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT UNTIL 4 AM
EST THURSDAY.  


* SEAS: COMBINATION OF WIND WAVE AND SWELL WILL BUILD SEAS TO 7
  FEET. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVE HEIGHTS
OF 5 TO 7 FEET OR GREATER ARE EXPECTED WITH WINDS LESS THAN
20 KNOTS.

&&

$$

AMZ570-572-162130-
/O.CON.KMLB.SC.Y.0008.000000T0000Z-110217T0900Z/
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
441 AM EST WED FEB 16 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST THURSDAY.

* WINDS AND SEAS: EAST WINDS AROUND 20 KNOTS THIS MORNING WILL
  DECREASE TO 15 KNOTS THIS AFTERNOON. SEAS WILL BUILD TO 7 FEET
  AND PERSIST THROUGH TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
615 
WHUS72 KMLB 162037
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
337 PM EST WED FEB 16 2011

AMZ570-572-170900-
/O.CAN.KMLB.SC.Y.0008.000000T0000Z-110217T0900Z/
/O.EXA.KMLB.SW.Y.0002.000000T0000Z-110217T0900Z/
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
337 PM EST WED FEB 16 2011

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT UNTIL 4 AM
EST THURSDAY.

* WINDS AND SEAS: EAST WINDS 15 TO 20 KNOTS THIS EVENING WILL
  DIMINISH TO AROUND 15 KNOTS OVERNIGHT. THIS WILL PRODUCE
  HAZARDOUS SEAS OF 5 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVE HEIGHTS
OF 5 TO 7 FEET OR GREATER ARE EXPECTED WITH WINDS LESS THAN
20 KNOTS.

&&

$$

AMZ575-170900-
/O.CON.KMLB.SW.Y.0002.000000T0000Z-110217T0900Z/
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
337 PM EST WED FEB 16 2011

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL
4 AM EST THURSDAY.

* WINDS AND SEAS: EAST WINDS 15 TO 20 KNOTS THIS EVENING WILL
  DIMINISH TO AROUND 15 KNOTS OVERNIGHT. THIS WILL PRODUCE
  HAZARDOUS SEAS OF 5 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVE HEIGHTS
OF 5 TO 7 FEET OR GREATER ARE EXPECTED WITH WINDS LESS THAN
20 KNOTS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this small craft advisory went out at Feb 15, 3:53 AM EST, 37 minutes earlier.

Area forecast discussion, Feb 15, 3:53 AM EST, 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
353 AM EST TUE FEB 15 2011

.DISCUSSION...

...QUIET WEATHER PATTERN THROUGH NEXT WEEKEND WITH A GRADUAL
WARMING TREND...

TODAY/TONIGHT...HIGH PRESSURE OVER THE GULF WILL MERGE WITH A
STRONGER HIGH PRESSURE SYSTEM CURRENTLY ELONGATED ACROSS THE GREAT
LAKES REGION AND INTO THE LOWER MISSISSIPPI VALLEY. THIS HIGH
PRESSURE SYSTEM WILL BUILD TOWARD THE EASTERN U.S. SEABOARD THROUGH
THE DAY. A WEAK BACK DOOR FRONTAL BOUNDARY WILL IN THE MEANTIME
APPROACH THE AREA FROM THE NORTHEAST AND MOVE SOUTHWESTWARD OVER
EAST CENTRAL FLORIDA THIS AFTERNOON. THIS BOUNDARY WILL ALLOW FOR A
SURGE IN NORTHEAST WINDS AND AN INCREASE IN CLOUD COVER ACROSS THE
AREA LATER TODAY. DESPITE THE CROSSING OF THIS BOUNDARY...HIGHS WILL
STILL BE ABLE TO REACH NEAR NORMAL VALUES IN THE LOW 70S THIS
AFTERNOON. THE ONLY EXCEPTION WILL BE ALONG THE VOLUSIA COAST WHERE
ONSHORE FLOW OVER COOLER SHELF WATERS WILL KEEP MAX TEMPS IN THE
UPPER 60S.

LOW LEVEL NORTHEAST TO EAST WINDS WILL REMAIN ELEVATED INTO TONIGHT
BEHIND THE WEAK BACK DOOR FRONT AS HIGH PRESSURE CENTER REMAINS
NORTH OF THE AREA ALONG THE EASTERN U.S. COAST. MODELS CONTINUE TO
HINT AT THE GENERATION OF SHOWER BANDS OVER THE COASTAL WATERS DUE
TO SPEED INDUCED CONVERGENCE AND MOVING THIS ACTIVITY ONSHORE.
HOWEVER MOS POPS ARE STILL TO LOW TO WARRANT THE MENTION OF RAIN
CHANCES AT THIS TIME ALONG THE COAST...SO WILL KEEP A DRY FORECAST
FOR NOW. TEMPS WILL BE MORE MILD TONIGHT DUE TO THE CONTINUED
ONSHORE FLOW WITH LOWS RANGING FROM THE LOW/MID 50S OVER THE
INTERIOR TO UPPER 50S/NEAR 60 ALONG THE BREVARD AND TREASURE
COASTS.

WED...A STRONGER AREA OF HIGH PRESSURE WILL PUSH EAST AND OFF THE
CAROLINA COAST AND PRODUCE BREEZY ONSHORE FLOW AT THE COAST. MOS
POPS HAVE INCREASED ALG THE COAST WITHIN THIS WIND SURGE SO HAVE
ADDED SMALL SHOWER CHANCES TO THE COAST SOUTH OF THE CAPE. THE 925
MB WINDS LOOK STRONG ENOUGH TO BE ABLE TO MODIFY THE COOL/DRY
AIRMASS INLAND AND BRING ANY SHOWERS INTO THE INTERIOR COUNTIES
BUT WILL LIMIT RAIN CHANCES TO THE COAST FOR NOW.

FORECAST MODEL SOUNDINGS SHOW QUITE A BIT OF MARINE STRATOCU
ACROSS THE AREA SO HAVE GONE CONSIDERABLE CLOUDINESS FOR SKY
CONDITION. NONETHELESS...TEMPS WILL BE CLOSE TO SEASONAL AVERAGES
IN THE LOW-MID 70S. ONSHORE FLOW WILL BEGIN TO WEAKEN WED NIGHT
SO WILL NEED TO WATCH FOR DEVELOPMENT OF PATCHY FOG ESPECIALLY
OVER THE INTERIOR.

THU-MON...AN UPPER LEVEL RIDGE WILL BUILD OVER THE GULF OF MEXICO
FROM LATE WEEK INTO THE WEEKEND AND EXTEND ITS INFLUENCE ACROSS
THE FL PENINSULA. GFS SHOWS ANOTHER BACK DOOR FRONT PUSHING
ACROSS THE FORECAST AREA SAT WITH ONLY A WIND SHIFT TO SHOW FOR
IT. HIGH PRESSURE WILL PUSH SE AND OFF THE CAROLINA COAST
PRODUCING A QUICK RESUMPTION OF ONSHORE FLOW. WEATHER CONDITIONS
LOOK QUITE PLEASANT THROUGH THE UPCOMING HOLIDAY WEEKEND WITH VERY
LOW RAIN CHANCES AND TEMPERATURES A COUPLE/FEW DEGREES ABOVE
NORMAL.

&&

.AVIATION...
VFR CONDS EXPECTED. NE WINDS WILL INCREASE TO 12-15 KTS THIS
AFTERNOON AND MAY BE GUSTY AT TIMES...UP TO 20 KTS...AS A WEAK
BACK DOOR FRONT CROSSES THE AREA. CLOUDS WILL BEGIN TO INCREASE AS
WELL OVER THE AREA LATER TODAY INTO TONIGHT...HOWEVER CIGS SHOULD
REMAIN ABOVE MVFR LEVELS.

&&

.MARINE...
W/NW WINDS AT BUOY 41009 CONTINUE TO COME IN AROUND 20 KTS THIS
MORNING AND DESPITE AN EXPECTED SLIGHT REPRIEVE IN THIS MORE
ELEVATED FLOW LATER THIS MORNING...WINDS AND SEAS WILL INCREASE
AGAIN BY THIS AFTERNOON AS A WEAK BACK DOOR FRONT CROSSES THE
WATERS. WILL THEREFORE GO STRAIGHT TO A SMALL CRAFT ADVISORY OVER
THE OFFSHORE WATERS OF THE VOLUSIA AND BREVARD COASTS WITH THIS
CWF ISSUANCE.

NW WINDS THIS MORNING WILL BECOME MORE NORTHEAST BEHIND THE WEAK
BACK DOOR FRONT AND REMAIN UP TO 15-20 KTS OFFSHORE INTO TONIGHT
WITH SEAS BUILDING TO 6-7 FT. SCA FOR THE OFFSHORE WATERS OF THE
TREASURE COAST WILL GO INTO EFFECT LATER THIS AFTERNOON.

WED...EASTERLY WIND SURGE AROUND 20 KNOTS WILL CONTINUE WED AND
GRADUALLY DIMINISH WED NIGHT. WITH A RELATIVELY LONG FETCH...
SEAS ARE FCST TO BUILD TO 7 FT OFFSHORE DUE TO 5 SECOND WIND CHOP
AND 10-11 SECOND SWELL. A SMALL CRAFT ADVISORY WILL CONTINUE INTO
WED NIGHT FOR THE OFFSHORE WATERS AS SEAS WILL BE SLOW TO DECREASE
THOUGH THE WINDS WILL BE DIMINISHING BY THEN. THE ADVISORY MAY
NEED TO BE EXPANDED TO INCLUDE SOME OF THE NEARSHORE WATERS BUT
FOR NOW WILL HIGHLIGHT CAUTION.

THU-SAT...HIGH PRESSURE RIDGE WILL SETTLE SLOWLY SOUTH THROUGH
FRI THEN WEAKEN SAT AS ANOTHER BACK DOOR FRONT PUSHES SOUTH OVER
THE OPEN ATLANTIC. WEAKENING ONSHORE FLOW WILL OCCUR THU AND
ESPECIALLY FRI AS THE RIDGE AXIS GETS CLOSER. THE WINDS ARE
FORECAST TO SHIFT OUT OF THE NORTH SAT DUE TO THE BACK DOOR
FRONT...WITH THE LATEST GFS/ECMWF SHOWING WINDS AROUND 10 KNOTS.

&&

.FIRE WEATHER...
A SURGE IN NORTHEAST WINDS TODAY WILL HELP ELEVATE LOW LEVEL
MOISTURE ACROSS THE AREA AND WILL KEEP RH VALUES ABOVE CRITICAL
LEVELS. HOWEVER COULD STILL SEE MIN RH VALUES AROUND 40% OVER THE
INTERIOR THIS AFTERNOON.

WED-SAT...ONSHORE WINDS WILL BOOST SURFACE DEW POINTS INTO THE
50S WED AND THU...SO MIN RH VALUES ARE FORECAST ABOVE 40 PERCENT.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  68  53  70  56 /   0  10  10  10
MCO  73  54  74  56 /   0  10  10  10
MLB  71  59  73  59 /   0  10  20  10
VRB  73  58  74  59 /   0  10  20  10
LEE  72  52  73  55 /   0  10  10  10
SFB  72  53  72  56 /   0  10  10  10
ORL  72  54  73  57 /   0  10  10  10
FPR  73  58  74  60 /   0  10  20  10

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...SMALL CRAFT ADVISORY FROM 4 PM THIS AFTERNOON TO 4 AM EST
     THURSDAY FOR WATERS FROM SEBASTIAN INLET TO JUPITER INLET
     20 TO 60 NM OFFSHORE.

     SMALL CRAFT ADVISORY UNTIL 4 AM EST THURSDAY FOR WATERS FROM
     FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM
     OFFSHORE-WATERS FROM VOLUSIA BREVARD COUNTY LINE TO
     SEBASTIAN INLET 20 TO 60 NM OFFSHORE.

&&

SHORT TERM/AVIATION...WEITLICH
LONG TERM....KELLY
Hazardous weather outlook, Feb 15, 4:22 AM EST, 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MELBOURNE FL
422 AM EST TUE FEB 15 2011

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-152130-
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA-
SOUTHERN LAKE-NORTHERN BREVARD-
422 AM EST TUE FEB 15 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

...WIND AND SEA IMPACT...
A WEAK FRONTAL BOUNDARY WILL PUSH SOUTHWEST OVER THE WATERS TODAY
WITH NORTHWEST WINDS EARLY THIS MORNING BECOMING NORTHEAST AND
INCREASING INTO TONIGHT. WINDS TODAY WILL BE STRONGEST OFFSHORE OF
THE VOLUSIA AND BREVARD COASTS...REMAINING AROUND 15 TO 20 KNOTS
WITH SEAS BUILDING TO 5 TO 7 FEET. THESE HAZARDOUS BOATING
CONDITIONS WILL THEN EXPAND FARTHER SOUTHWARD OVER THE OFFSHORE
WATERS INTO THIS EVENING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
AN ELEVATED ONSHORE FLOW WILL CONTINUE TO CREATE HAZARDOUS BOATING
CONDITIONS OFFSHORE INTO WEDNESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

WEITLICH

Nearby

Small Craft Advisories in Florida, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.